Kodai Mathematical Seminar Reports

On fiberings of almost contact manifolds

Koichi Ogiue

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 17, Number 1 (1965), 53-62.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138845019

Digital Object Identifier
doi:10.2996/kmj/1138845019

Mathematical Reviews number (MathSciNet)
MR0178428

Zentralblatt MATH identifier
0136.18101

Subjects
Primary: 53.80

Citation

Ogiue, Koichi. On fiberings of almost contact manifolds. Kodai Math. Sem. Rep. 17 (1965), no. 1, 53--62. doi:10.2996/kmj/1138845019. https://projecteuclid.org/euclid.kmj/1138845019


Export citation

References

  • [1] BOOTHBY, W. M., AND H. C. WANG, On contact manifolds. Annals of Math. 68 (1958), 721-734.
  • [2] KOBAYASHI, S., AND K. NOMIZU, Foundations of differential geometry. Inter science, New York (1963).
  • [3] MORIMOTO, A., On normal almost contact structures.J. Math. Soc. Japan 1 (1963), 420-436.
  • [4] NIJENHUIS, A., .Xn-i-forming sets of eigenvectors. Indag. Math. 13 (1951), 200-212
  • [5] OGIUE, K., On almost contact manifolds admitting axiom of planes or axiom o free mobility. Kdai Math. Sem. Rep. 16 (1964), 223-232.
  • [6] PALAIS, R. S., A global formulation of the Lie theory of transformation groups Mem. of A. M. S. 22 (1957).
  • [7] SASAKI, S., On differentiable manifolds with certain structures which are closel related to almost contact structure I. Thoku Math. J. 12 (1960), 459-476.
  • [8] SASAKI, S., AND Y. HATAKEYAMA, On differentiable manifolds with certai structures which are closely related to almost contact structure II. Thoku Math. J. 13 (1961), 281-294.
  • [9] TASHIRO, Y., On contact structure of hypersurfaces in complex manifolds I. Thoku Math. J. 15 (1963), 62-78
  • [10] YANO, K., AND I. MOGI, Oh real representations of Kaehlerian manifolds. Annal of Math. 61 (1955), 170-189.